# SDR SWAA2021052767485

- Difficulty date: April 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO DOOR CUTOUT SURROUND STRUCTURE UNDER SCUFF PLATE FWD SIDE; SPOT OF LIGHT SURFACE CORROSION. DOT # 208-31 / REFFERENCE TASK CARD W216843 FOR WORK ACCOMPLISHED. PER MPM 51.03.01
